• a
  • a
  • a
  • Adjust text size

Rosacea Review - Newsletter of the National Rosacea Society

Cinnamon Awareness

In a report of one patient, cinnamon was potentially linked to an increase in severity of the patient's rosacea, according to a report in the Journal of Drugs in Dermatology.1

Researchers Dr. Tracy Campbell and colleagues at Rush University Medical Center in Chicago reported that a woman with diabetes and mild papulopustular rosacea on the nose experienced a sudden spread of symptoms from her eyelids to her chin after using 500-mg cinnamon supplements to help control blood sugar levels.

Cinnamon has vasodilatory properties, the researchers noted, and can also provoke an allergic reaction in some.

Associated Reference

  1. Campbell TM, Neems R, Moore J. Severe exacerbation of rosacea induced by cinnamon supplements. Journal of Drugs in Dermatology. 2008;7:586-587.

Issues

Contact Us

Phone:
1-888-NO-BLUSH
Email:
rosaceas@aol.com
National Rosacea Society
196 James St.
Barrington, IL 60010

Our Mission

The National Rosacea Society is a 501(c)(3) nonprofit organization whose mission is to improve the lives of people with rosacea by raising awareness, providing public health information and supporting medical research on this widespread but little-known disorder. The information the Society provides should not be considered medical advice, nor is it intended to replace

consultation with a qualified physician. The Society does not evaluate, endorse or recommend any particular medications, products, equipment or treatments. Rosacea may vary substantially from one patient to another, and treatment must be tailored by a physician for each individual case. For more information, visit About Us.